# SDR EPUA20120308001

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- Aircraft time: 19,278 hours
- Engine: Lyc TIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Damaged
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 1034931014
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENGINE RUNNING ROUGH OUTBOUND, MX FORUND THAT NR 2 ENGINE RT MAGNETO WENT TO CROSSFIRING.  ENGINE WOULD NOT RUN WITH THIS MAG IN THE ON POSITION, DISTIBUTOR BLOCK COMING APART.  REPLACING MAGNETO.
